# SDR TAMF20221107030

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N336Q
- Make and model: Airbus A330-243F
- Aircraft serial: 1506
- Aircraft time: 27,330 hours, 7,698 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 22,019 hours, 2,631 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211TRENT772B60
- Part serial: 42296
- Condition: Secondary Damage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND BIRD STRIKE ON ENG #2.
INSPECTION AFTER ENGINE BIRD STRIKE WAS PERFORMED IN ACCORDANCE WITH AIRBUS AMM DOCUMENT 05-51-19-200-801-A
